# SDR UHLA2012021000050

- Difficulty date: February 10, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N639RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000057
- Aircraft time: 20,618 hours, 12,856 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Defective
- Location: R2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 SERVICE DOOR INDICATION NOT GREEN, DOES NOT SHOW CLOSED ON MFD STATUS PAGE.  REPLACED R2 DOOR LOCK SENSOR IAW EMB 170 MM 52-74-21.
